MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number MZ9265
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mz9271; non-bd picline and a 10ml bd syringe; td (b)(6) 2018.The product has been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.
 
Event or Problem Description
The customer reported that fluid leaked from above the luer lock on bi-fuse set.There was no report of patient harm.
 
Additional Manufacturer Narrative
The customer¿s report of leaking was confirmed.Visual inspection and functional testing showed no anomalies.Pressure testing showed a leak at the connection between the male luer of a concomitant extension set and the female port of the maxzero extension set.Closer inspection of the maxzero under magnification showed a microchannel that was allowing fluid to leak out.The root cause of the microchannel was an equipment error during the inspection and testing process.
 
Event or Problem Description

Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7745442
Report Number9616066-2018-01240
Device Sequence Number11160112
Product Code FPA
UDI-Device Identifier10885403240744
UDI-Public10885403240744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMZ9265
Device Catalogue NumberMZ9265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MZ1000-07(2),10014914,8015,8110,TD: (B)(6) 2018; MZ9271, TD (B)(6) 2018
Patient Age11 DA